# SDR DALA2019070904161

- Difficulty date: July 8, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 100,332 hours, 15,500 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Quick Disconnect
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH RED AND WHITE EMERGENCY LIGHTS AT ROW 21 AB ARE INOPERATIVE. FOUND QUICK DISCONNECT DISCONNECTED. RECONNECTED. SYSTEM OPERATION IS NORMAL.
